You can suffer from tiredness or fatigue after taking antibiotics, but it’s rarely serious. Tiredness is a common side effect of antibiotic use. Antibiotics often cause this problem because they interfere with the bacteria that normally protect your body against infection.
These medicines can affect the way your body works by damaging your red blood cells, lowering your white blood cell count, making you urinate more frequently, and causing you to feel tired.
However, if you are taking an antibiotic, you must not stop taking it. It can actually worsen your condition if you do. Doctors usually prescribe antibiotics to cure bacterial infections, including strep throat, UTIs (urinary tract infections), sinusitis, and respiratory Amoxicillin capsules infections.
You are more likely to get tired after you take the antibiotics. Your doctor may decide to stop the medicine when your symptoms begin to get better. But the antibiotics aren’t completely safe to take when you have a fever.
You should wait until your temperature is back to normal before you take the medicine again. The antibiotics may cause you to feel tired when you first take them, but this usually passes within a few days. Antibiotics usually don’t make you drowsy. Instead, the drugs may make you have a headache, have nausea, or feel faint.